On the simplicity of homeomorphism groups of a tilable lamination

José Aliste-Prieto, Samuel Petite

Resultado de la investigación: Research - revisión exhaustivaArticle

  • 1 Citas

Resumen

We show that the identity component of the group of homeomorphisms that preserve all leaves of a Rd-tilable lamination is simple. Moreover, in the one dimensional case, we show that this group is uniformly perfect. We obtain similar results for homeomorphisms preserving the vertical structure.

IdiomaEnglish
Páginas285-300
Número de páginas16
PublicaciónMonatshefte fur Mathematik
Volumen181
Número de edición2
DOI
EstadoPublished - 1 oct 2016

Huella dactilar

Homeomorphism Group
Lamination
Simplicity
Leaves
Vertical

Keywords

    ASJC Scopus subject areas

    • Mathematics(all)

    Citar esto

    @article{a9ecef833ff94faa82b4e5488d47705a,
    title = "On the simplicity of homeomorphism groups of a tilable lamination",
    abstract = "We show that the identity component of the group of homeomorphisms that preserve all leaves of a Rd-tilable lamination is simple. Moreover, in the one dimensional case, we show that this group is uniformly perfect. We obtain similar results for homeomorphisms preserving the vertical structure.",
    keywords = "Homeomorphism groups, Simple groups, Tilable laminations, Tiling spaces",
    author = "José Aliste-Prieto and Samuel Petite",
    year = "2016",
    month = "10",
    doi = "10.1007/s00605-016-0921-1",
    volume = "181",
    pages = "285--300",
    journal = "Monatshefte fur Mathematik",
    issn = "0026-9255",
    publisher = "Springer Wien",
    number = "2",

    }

    On the simplicity of homeomorphism groups of a tilable lamination. / Aliste-Prieto, José; Petite, Samuel.

    En: Monatshefte fur Mathematik, Vol. 181, N.º 2, 01.10.2016, p. 285-300.

    Resultado de la investigación: Research - revisión exhaustivaArticle

    TY - JOUR

    T1 - On the simplicity of homeomorphism groups of a tilable lamination

    AU - Aliste-Prieto,José

    AU - Petite,Samuel

    PY - 2016/10/1

    Y1 - 2016/10/1

    N2 - We show that the identity component of the group of homeomorphisms that preserve all leaves of a Rd-tilable lamination is simple. Moreover, in the one dimensional case, we show that this group is uniformly perfect. We obtain similar results for homeomorphisms preserving the vertical structure.

    AB - We show that the identity component of the group of homeomorphisms that preserve all leaves of a Rd-tilable lamination is simple. Moreover, in the one dimensional case, we show that this group is uniformly perfect. We obtain similar results for homeomorphisms preserving the vertical structure.

    KW - Homeomorphism groups

    KW - Simple groups

    KW - Tilable laminations

    KW - Tiling spaces

    UR - http://www.scopus.com/inward/record.url?scp=84970016250&partnerID=8YFLogxK

    U2 - 10.1007/s00605-016-0921-1

    DO - 10.1007/s00605-016-0921-1

    M3 - Article

    VL - 181

    SP - 285

    EP - 300

    JO - Monatshefte fur Mathematik

    T2 - Monatshefte fur Mathematik

    JF - Monatshefte fur Mathematik

    SN - 0026-9255

    IS - 2

    ER -